# SDR CAL950846

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolts
- Part number: NAS110811D
- Condition: Missing
- Location: Nlg Deflector
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 0715 - CLE - THE NLG WOULD NOT RETRACT AND WAS ACCOMPANIED BY ILLUMINATION OF THE RED NOSE GEAR LIGHT AFTER TAKEOFF FROM CLE.  THE MAIN GEAR RETRACTED NORMALLY.  THE GEAR WAS CYCLED FOUR TIMES, BUT WITH NO CHANGE.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOLTS MISSING FROM THE NLG DEFLECTOR.  THE MISSING BOLTS WERE INSTALLED.  A NLG SWING WAS PERFORMED AND OPERATION CHECKED GOOD.  (M)
